MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977006
Medical Device Problem Codes High impedance (1291); Migration or Expulsion of Device (1395); Therapy Delivered to Incorrect Body Area (1508); Inappropriate/Inadequate Shock/Stimulation (1574); Unstable (1667); Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).It was reported that an x-ray had showed that a patient's lead had migrated.The patient also noted that they were no longer getting relief and experienced a return of pain, at the ins site.The patient had also noted that the ins had moved in the pocket.It was also noted that the patient experienced shocking and stimulation in an incorrect location.High impedances were found on a single electrode (# 15: 40,000).Troubleshooting included an attempt to program to cover the pain with the new lead location.The issue was ongoing.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a260 serial# (b)(6); implanted: (b)(6) 2025; product type lead product id 977a260 serial# (b)(6); implanted: (b)(6) 2025; product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator.Pt then reported that the ins was moving.Pt said that they had lost a lot of weight and that they had a car wreck.Pt said that they were 113 pounds when the ins was implanted and now they were about 122 pounds.Pt said that the ins was sitting sideways instead of flat.When asked for the event date, pt said that they could feel a little but of movement in october.Pt said that they also would get shocked from the ins.Pt then asked if they had to carry the external equipment around with them in order for the therapy to work.Pt wanted to know how the therapy worked.Agent reviewed.Pt said that the rep had set the programming since part of the leads were loose from their spine and the cords were tied in a knot.Pt said that the rep worked with the surgeon and that they would check back in with them in 3 weeks.Pt also inquired about using/turning the ins off when driving.Agent reviewed.The patient was redirected to their healthcare provider to further address the issue.Pt said that the ins implant date was wrong on their id card (said 9/14 instead of 9/12).Agent connected pt to prs.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a260 lot# serial# (b)(6) implanted: (b)(6) 2025 product type lead product id 977a260 lot# serial# (b)(6) implanted: (b)(6) 2025 explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VANTA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24730379
Report Number3004209178-2026-05585
Device Sequence Number21135908
Product Code LGW
UDI-Device Identifier00763000849078
UDI-Public(01)00763000849078(17)261214
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/03/2026
Date Device Manufactured12/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age74 YR
Patient SexFemale
Patient Weight52 KG